# SDR TWAA0103401

- Difficulty date: February 21, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 16,106 hours, 4,915 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED FROM FLIGHT AT LAX TWICE WITH A DUAL FMC FAILURE.  THE FIRST TIME THE RT FMC COMPUTER WAS REPLACED, (P/N 4052506-941-945).  THE SECOND TIME THE AIRCRAFT WAS REMOVED FROM SERVICE.  CHECK-C 11-20-99 LAX.
